# SDR CA001214008

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D100366
- Condition: Leaking
- Location: Hydraulic System
- Component: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC FLUID LEAK IN THE AREA OF THE WING CENTRE SECTION REVEALED THAT A PERMASWAGE FITTING INSTALLED TO JOIN TWO LINES AS PART OF THE RUDDER ISOLATION VALVE MOD WAS WEEPING. A ONE-PIECE STAINLESS STEEL LINE WAS FABRICATED IN ACCORDANCE WITH APPLICABLE REQUIRMENTS AND INSTALLED IN PLACE OF THE EXISTING LINE, P/N 8Z0080-151. THE AIRCRAFT WAS RETURNED TO SERVICE.
